1. bookVolumen 79 (2021): Edición 2 (December 2021)
Detalles de la revista
License
Formato
Revista
eISSN
1338-9750
Primera edición
12 Nov 2012
Calendario de la edición
3 veces al año
Idiomas
Inglés
access type Acceso abierto

Oscillation Tests for Linear Difference Equations with Non-Monotone Arguments

Publicado en línea: 01 Jan 2022
Volumen & Edición: Volumen 79 (2021) - Edición 2 (December 2021)
Páginas: 81 - 100
Recibido: 23 Aug 2020
Detalles de la revista
License
Formato
Revista
eISSN
1338-9750
Primera edición
12 Nov 2012
Calendario de la edición
3 veces al año
Idiomas
Inglés
Abstract

This paper presents sufficient conditions involving limsup for the oscillation of all solutions of linear difference equations with general deviating argument of the form Δx(n)+p(n)x(τ(n))=0,n0[x(n)q(n)x(σ(n))=0,n],\[\Delta x(n) + p(n)x(\tau (n)) = 0,\,n \in {_0}\quad [\nabla x(n) - q(n)x(\sigma (n)) = 0,\,n \in ],\ , where (p(n))n0 and (q(n))n1 are sequences of nonnegative real numbers and (τ(n))n0,(σ(n))n1\[{(\tau (n))_{n \ge 0}},\quad {(\sigma (n))_{n \ge 1}}\] are (not necessarily monotone) sequences of integers. The results obtained improve all well-known results existing in the literature and an example, numerically solved in MATLAB, illustrating the significance of these results is provided.

Keywords

[1] BRAVERMAN, E.—CHATZARAKIS, G.E.—STAVROULAKIS, I. P.: Iterative oscillation tests for difference equations with several non-monotone arguments, J. Difference Equ. Appl. 21 (2015), no. 9, 854–874. Search in Google Scholar

[2] E. BRAVERMAN, E.—KARPUZ, B.: On oscillation of differential and difference equations with non-monotone delays, Appl. Math. Comput. 218 (2011), 3880–3887.10.1016/j.amc.2011.09.035 Search in Google Scholar

[3] CHATZARAKIS, G.E.: Sufficient oscillation conditions for deviating difference equations, Filomat 33 (2019), no. 11, 3291–3305. Search in Google Scholar

[4] CHATZARAKIS, G. E.—JADLOVSKÁ, I.: Oscillations in deviating difference equations using an iterative technique, J. Inequal. Appl. 2017, Paper No. 173, 24 pp.10.1186/s13660-017-1450-8 Search in Google Scholar

[5] CHATZARAKIS, G.E.—JADLOVSKÁ, I.: Improved iterative oscillation tests for first-order deviating difference equations, Int. J. Difference Equ. 12 (2017), no. 2, 185—210. Search in Google Scholar

[6] CHATZARAKIS, G. E.—KOPLATADZE, R.—STAVROULAKIS, IP.: Oscillation criteria of first order linear difference equations with delay argument, Nonlinear Anal. 68 (2008), 994–1005.10.1016/j.na.2006.11.055 Search in Google Scholar

[7] CHATZARAKIS, G. E.—R. KOPLATADZE, R.—STAVROULAKIS, I. P.: Optimal oscillation criteria for first order difference equations with delay argument, Pacific J. Math. 235 (2008), 15–33.10.2140/pjm.2008.235.15 Search in Google Scholar

[8] CHATZARAKIS, G. E.—PURNARAS, I. K.—STAVROULAKIS, I. P.: Oscillations of deviating difference equations with non-monotone arguments, J. Difference Equ. Appl. 23 (2017), no. 8, 1354–1377. Search in Google Scholar

[9] CHATZARAKIS, G.E.—SHAIKHET, L.: Oscillation criteria for difference equations with non-monotone arguments, Adv. Difference Equ. 2017, Paper No. 62, 16 pp.10.1186/s13662-017-1119-0 Search in Google Scholar

[10] CHATZARAKIS, G. E.—STAVROULAKIS, I. P.: Oscillations of difference equations with general advanced argument, Cent. Eur. J. Math. 10 (2012), 807–823.10.2478/s11533-011-0137-5 Search in Google Scholar

[11] CHEN, M.-P.—YU, J.S.: Oscillations of delay difference equations with variable coefficients. In: Proceedings of the First International Conference on Difference Equations, Gordon and Breach, London, 1994, pp. 105–114. Search in Google Scholar

[12] LI, X.—ZHU, D.: Oscillation of advanced difference equations with variable coefficients, Ann. Differential Equations 18 (2002), 254–263. Search in Google Scholar

[13] TANG, X. H.—YU, J.S.: Oscillation of delay difference equations, Comput. Math. Appl. 37 (1999), 11–20.10.1016/S0898-1221(99)00083-8 Search in Google Scholar

[14] TANG, X. H.— ZHANG, R.Y.: New oscillation criteria for delay difference equations, Comput. Math. Appl. 42 (2001), 1319–1330.10.1016/S0898-1221(01)00243-7 Search in Google Scholar

[15] YAN, W.—MENG, Q.—YAN, J.: Oscillation criteria for difference equation of variable delays, DCDIS Proceedings 3 (2005), 641–647. Search in Google Scholar

[16] ZHANG, B. G. —TIAN, C. J.: Nonexistence and existence of positive solutions for difference equations with unbounded delay, Comput. Math. Appl. 36 (1998), 1–8.10.1016/S0898-1221(98)00103-5 Search in Google Scholar

Artículos recomendados de Trend MD

Planifique su conferencia remota con Sciendo